Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Irrational power series. III


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 16 (1965), 819-821
MSC: Primary 10.41
MathSciNet review: 0183707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, Irrational power series. II, Acta Arith. 11 (1965), 181–188. MR 0183706
  • [2] J. F. Koksma, Diophantische Approximationen, Springer-Verlag, Berlin-New York, 1974 (German). Reprint. MR 0344200
  • [3] E. C. Titchmarsh, Functions of a complex variable, Clarendon Press, Oxford, 1957.
  • [4] J. F. Koksma, Diophantische Approximationen, Springer-Verlag, Berlin-New York, 1974 (German). Reprint. MR 0344200

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0183707-2
Article copyright: © Copyright 1965 American Mathematical Society